my 1st test shown bilurubin 4.6 but sgpt 1642 and 2nd test after a week showed bilurubin 5.7 and sgpt 78.
doctor predicted hepatitis E but test impression was neg. Earlier HBsAg was also negative.
now doc says its A. and one important thing i am worried about that i think my semen production has been reduced significantly. Is there any relationship in between hepatitis and this reduction. Pls suggest me what can be done to improve overall condition. I am now taking Ursocoldeoxide 500...two times a day.
If you are suffering from hepatitis A then I would like to share with you that it is a self limiting illness and usually resolves on its own.Ursocoldeoxide dissolves gallstones and increases the flow of bile.SGPT is in the decreasing trend but your bilirubin has increased mildly. What are the direct and indirect bilirubin values? Direct bilirubin increases whenever there is obstruction to the flow of bile while indirect bilirubin increases during increased production of red blood cells. Hepatitis has no effect on semen production. Your overall health has been affected due to hepatitis so that might be causing decreased semen production. Once you recover all things will come down to normal. If there is an increase in the bilirubin in the next test result you may need ultrasound abdomen and additional tests. I hope it helps. Keep us posted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.